Some Invariant Point Results Using Simulation Function

Main Article Content

Venkatesh, Naga Raju


Through this article, we establish an invariant point theorem by defining generalized Zs-contractions in relation to the simulation function in S-metric space. In this article, we generalized the results of Nihal Tas, Nihal Yilmaz Ozgur and N.Mlaiki. In addition to that, we bestow an example which supports our results.

Article Details


  1. V.R.B. Guttia, L.B. Kumssa, Fixed Points of (α, ψ, φ)-Generalized Weakly Contractive Maps and Property(P) in S-metric spaces, Filomat. 31 (2017,) 4469–4481.
  2. S. Banach, Sur les Opérations dans les Ensembles Abstraits et leur Application aux Équations Intégrales, Fund. Math. 3 (1922), 133-181.
  3. T. Dosenovic, S. Radenovic, A. Rezvani, S. Sedghi, Coincidence Point Theorems in S-Metric Spaces Using Integral Type of Contractions, U.P.B. Sci. Bull., Ser. A, 79 (2017), 145-158.
  4. D.V. Nguyen, H.T. Nguyen, S. Radojevic, Fixed Point Theorems for G-Monotone Maps on Partially Ordered SMetric Spaces, Filomat. 28 (2014), 1885–1898.
  5. F. Khojasteh, S. Shukla, S. Radenovic, A New Approach to the Study of Fixed Point Theory for Simulation Functions, Filomat. 29 (2015), 1189–1194.
  6. A. Gupta, Cyclic Contraction on S- Metric Space, Int. J. Anal. Appl. 3 (2013), 119-130.
  7. J.K. Kim, S. Sedghi, A. Gholidahneh, M.M. Rezaee, Fixed Point Theorems in S-Metric Spaces, East Asian Math. J. 32 (2016), 677–684.
  8. N. Mlaiki, N.Y. Özgür, N. Taş, New Fixed-Point Theorems on an S-metric Space via Simulation Functions, Mathematics. 7 (2019), 583.
  9. Z. Mustafa, B. Sims, A New Approach to Generalized Metric Spaces, J. Nonlinear Convex Anal. 7 (2006), 289-297.
  10. M. Olgun, O. Bicer, T. Alyildiz, A New Aspect to Picard Operators With Simulation Functions, Turk. J. Math. 40 (2016), 832–837.
  11. N.Y. Ozgur, N. Tas, Some Fixed Point Theorems on S-Metric Spaces, Mat. Vesnik, 69 (2017), 39-52.
  12. S. Sedghi, N.V. Dung, Fixed Point Theorems on S-Metric Spaces, Math. Vesnik, 66 (2014), 113-124.
  13. S. Sedghi, N. Shobe, A. Aliouche, A Generalization of Fixed Point Theorem in S-Metric Spaces, Math. Vesnik, 64 (2012), 258-266.